# SDR CA960418004

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Waste Gate
- Part number: LW12778
- Condition: Torn Seal
- Location: Lip
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

(CAN) WASTE GATE LIP SEAL TORN AND ENGINE OIL PUMPED OUT THROUGH CASE DRAIN CAUSING DROP IN OIL PRESSURE AND FORCED SHUT DOWN OF ENGINE. THIS WAS A NEWLY OVERHAULED ENGINE WITH 1.3 HOURS OF OPERATING TIME.
